Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Diazepam withdrawal symptoms


[su...]

Recommended Posts

Hello,

I have been on diazepam for 7 years, doses ranging between 50mg to 10mg per day. Stopped taking for 13 weeks now. After after taking coffee and excising I suffered severe symptoms including insomnia for 5 days. Can't even describe back of my neck and head. Any advice on what to avoid, what symptoms to watch out for.

Link to comment
Share on other sites

Hello sunlimah6 :hug: Welcome to BenzoBuddies.

 

We are glad you found us. Congratulations on being benzo free.  You will get plenty of encouragement and support here.  Coffee and sugar, I would avoid, try and eat healthy, I also couldn’t tolerate exercise, it revved up my symptoms.    Any symptoms you are experiencing are temporary and will resolve eventually, but it can take a while..time is our healer.  You will find some very valuable support and information on the forum. Please feel free to browse the boards and post questions to any of the dedicated threads.

 

I would suggest you read The Ashton Manual, reading this will give you a better understanding on why you feel the way you do.  It is a great resource for understanding the effect benzo’s have on our body, It also includes a list of common symptoms 

 

Here are a few helpful links

 

The Ashton Manual

Post withdrawal recovery support.

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

Hello,

I have been on diazepam for 7 years, doses ranging between 50mg to 10mg per day. Stopped taking for 13 weeks now. After after taking coffee and excising I suffered severe symptoms including insomnia for 5 days. Can't even describe back of my neck and head. Any advice on what to avoid, what symptoms to watch out for.

Are you still off the valium? What do you mean by taking coffee? Welcome to BB btw.

Link to comment
Share on other sites

×
×
  • Create New...